# SDR COMA9531172

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344CA
- Make and model: Saab SF340A
- Aircraft serial: 340A025
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim Actuator
- Part number: DL3827M131
- Condition: Failed
- Location: Lt Aileron
- Part time: 11,157 hours
- Stage of operation: UK
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

LEFT AILERON TRIM DOES NOT WORK.  REPLACED THE LEFT AILERON TRIM ACTUATOR.
